# SDR IPXA2023012490223

- Difficulty date: January 10, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1FOUND LONGERON 48L APPROX AT STA 5-63 TO BE CRACKED.REPAIRED THE CRACKED LONGERON 48L SECTION AT STA 5-63 IAW SRM 51-31-01 (MINOR)
